Advanced search
Start date
Betweenand

On the classification and topology of singularities

Abstract

To obtain the classification of singular lagrangian variety by the method of algebraic restrictions. To study the geometry of the generalized cross-cap. To obtain partial results concerning the Mond Conjecture relating the codimension with the image Milnor number. To obtain generators of the module of liftable vector fields. (AU)

Articles published in Agência FAPESP Newsletter about the research grant:
Articles published in other media outlets (0 total):
More itemsLess items
VEICULO: TITULO (DATA)
VEICULO: TITULO (DATA)

Scientific publications (4)
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
DE BRITO LIRA, F. ASSUNCAO; DOMITRZ, W.; ATIQUE, R. WIK. Classification of transversal Lagrangian stars. Topology and its Applications, v. 235, p. 352-367, . (15/04409-6, 12/16426-4)
OSET SINHA, R.; WIK ATIQUE, R.. New techniques for classification of multigerms. Topology and its Applications, v. 234, p. 311-334, . (15/04409-6)
CASONATTO, C.; FUSTER, M. C. ROMERO; ATIQUE, R. WIK. Generic Geometry of Stable Maps of 3-Manifolds into R-4. BULLETIN OF THE BRAZILIAN MATHEMATICAL SOCIETY, v. 52, n. 3, p. 547-561, . (15/04409-6)
SINHA, R. OSET; RUAS, M. A. S.; ATIQUE, R. WIK. The extra-nice dimensions. MATHEMATISCHE ANNALEN, . (14/00304-2, 15/04409-6)

Please report errors in scientific publications list by writing to: cdi@fapesp.br.